# SDR 99ZZZM807

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Intermittent
- Location: Lt Mlg Uplock
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 101 - OGG-HNL - LEFT MAIN GEAR RED UNSAFE GEAR LIGHT COMES ON INTERMITTENTLY DURING FLIGHT.  REMOVED AND REPLACED UPLOCK SENSOR LEFT GEAR PER MM 32-61-21 AND ALSO CHECKED UPLOCK MECHANISM PER MM 32-32-31.  ALL OK, OPS OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
